Recurrence of a weighted random walk on a circle packing with parabolic carrier

Ori Gurel-Gurevich*, Matan Seidel

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we show that given a circle packing of an infinite planar triangulation such that its carrier is parabolic, placing weights on the edges according to a certain natural way introduced by Dubejko, makes the random walk recurrent. We also propose a higher-dimensional analogue of the Dubejko weights.

Original languageAmerican English
Pages (from-to)547-591
Number of pages45
JournalIsrael Journal of Mathematics
Volume247
Issue number2
DOIs
StatePublished - Apr 2022

Bibliographical note

Publisher Copyright:
© 2022, The Hebrew University of Jerusalem.

Fingerprint

Dive into the research topics of 'Recurrence of a weighted random walk on a circle packing with parabolic carrier'. Together they form a unique fingerprint.

Cite this